# SDR UIEA2017053100900

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,657 hours, 18,441 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32104
- Part serial: 1328
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS, TRAILING EDGE FLAP SYSTEM,  TE FLAP NR 6 ROTARY ACTUATOR CORRODED.  REMOVED AND REPLACED IAW 8017-TALLY 1113, ENGINEERING ORDER  6727A007_CS.
